Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Missed period, have menstrual cramps. Cause?

Hi i have missed my period by over a week,and i often can skip two or three periods during a year.I get all the pain associated with periods. When my period finally comes i am very weak and my vision goes blury.what could be causing this?also now my period is late i have being passing a lot of gas!very embrassing.with my period being late is it causing this to happen!i am 21years old,healthy athletic
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

Excessive physical exercise can make menstrual cycle irregular by disturbing the hypothalamo-pituitary axis.
So you better consult gynecologist once and go for detailed checkup. Undergo ultrasound, hormonal evaluation including estrogen, progesterone, prolactin, thyroid profile etc.
Depending on the result treatment can be taken.
Avoid exercising during periods which can increase the weakness, giddiness etc.
Take care.

Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor